# SDR DALA2021091005348

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,615 hours, 29,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Access Panel
- Condition: Open
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 R WING SLIDE MESSAGE AFTER T.O. NO VISUAL INDICATIONS OF SLIDE DEPLOYMENT. CORRECTIVE ACTION: UPON A/C ARRIVAL FOUND R WING SLIDE DOOR ACCESS PANEL OPEN - SLIDE/TRAY STILL IN POSITION WITH QUICK RELEASE PIN ATTACHED AND LOCKING HANDLE LOCKED. CLOSED SLIDE COMPARTMENT DOOR PER B757 AMM 25-65. DOOR FLUSH W/ FUSELAGE & INDICATION EXTINGUISHED.
